Hi canislupus, Welcome to Healing Well forum, we are happy to have you. I have never taken Cymbalta so I dont have personal experiance to draw from on this...however, many of my clients have taken this medication and had great success from it. You are correct that one day is alittle to early to draw any real conclusions toward the medication. What I would be most concerned with is if your taking any other prescription medications or OTC's that could potentially cause interaction or mixing them could cause these side effects for you. Speaking to your physician about this is a wise choice.
I am sorry to hear about your antisocial personiality disorder. I understand how difficult it is to control as my little brother (he is 29) has this disorder and can be very scary at times. I think it is good that you recognize that you do have this disorder and try to control it as best you can, and know what society at a whole expects from you behavior wise. Alot of people dont then blame their actions or reactions on others and circumstances. It sounds like your a strong person trying to do what you can to get better and survive in the best way possiable. Please know we are always here, so do feel free to continue to post. Take care
Wolf, I am so glad that the forum is being of some help to you. I know it has been of tremendous help to me. I totally understand how important it is to make sure that your medications don’t interrupt your daily routine and alter your sleep pattern, as it can become disastrous for a lot of people. As I mentioned in a prior post my younger brother has Antisocial Personality Disorder with Bipolar (quite a mix huh?) he is 29 and refuses any medications or help, and can at times be quite violent and hateful. He does work as a landscaper but often ends up having problems with a fellow employee or boss and quits and moves on to the next job. He isn’t a bad kid and I love him to death but most of the time I just don’t like him.